| Model Number |
404622 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Ventricular Fibrillation (2130)
| Date of Event |
07/28/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Mdt affera ablation tool caused an adverse event to the patient.The patient was externally defibrillated and is stable.Device remains implanted.Should additional information be received this file will be updated.
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.